Search health advice

Question

Posted by: | 01/02/2019

Q
Skin allergy

I had taken ayurvedic medications for acne. But it caused allergic reactions like redness and itching. Even though the conditions subsided, but it is not completely disappearing. Taking antihistamines for the past one year, but it is only giving temporary relief. What are the causes and what can I do?

EXPERT’S REPLY

Posted 13/02/2019

A
Acne isn't usually caused by allergies. Ayurvedic medications like most things in life can possibly cause allergies. There may be many possible causes for your skin itching and redness and you may need to see a Dermatologist if it has persisted for over a year.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!